# SDR FDEA201302020257

- Difficulty date: February 2, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 64,440 hours, 11,029 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 EA FASTENER HOLES FOUND CRACK INDICATION DURING OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 690 AND STA=700.  REPAIRED AS PER SRM 57-20-02   REPAIR 5 FIGURE 201 REVISION 51. INITIAL REPEAT INSPECTION REQUIRED 2,000 CYCLES   AFTER COMPLETION OF THIS REPAIR AND REPETITIVE INSPECTION EVERY 2,000 CYCLES AS   PER SRM 57-20-02 TABLE 201 REPAIR 5 REVISION 51. REPAIR CLASSIFIED AS MAJOR PER GMM 6-  2-100 REVISION 116.
